Alert archive / Colorado / River Flood Advisories in 2017
River Flood Advisory 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this river flood advisory at May 19, 2017, 9:59 AM MDT for Weld County, Colorado. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 9:59 AM MDT (15:59 UTC)
- Expired
- May 21, 2017, 6:00 AM MDT
- In force
- 44 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Weld County, CO
The radar
The Denver radar (KFTG), 60 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Platte River near Kersey (KERC2).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 11.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
483 WGUS85 KBOU 191559 FLSBOU FLOOD ADVISORY NATIONAL WEATHER SERVICE DENVER CO 959 AM MDT Fri May 19 2017 ...The National Weather Service in Denver has issued a Flood Advisory for the following rivers in Colorado... South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. .The runoff from heavier precipitation Wednesday evening through Thursday is making its way down the South Platte River. This will cause flooding of lying areas along the river from west central Weld County through Morgan County. Rain and snow showers will continue through mid evening on the northeast plains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along the South Platte River are urged to use caution. Avoid flooded areas and stay clear of river banks that could become unstable due to the high flows. && COC123-211200- /O.NEW.KBOU.FL.Y.0002.170519T1559Z-170521T1200Z/ /KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 959 AM MDT Fri May 19 2017 The National Weather Service in Denver has issued a * Flood Advisory for the South Platte River near Kersey. * until Sunday morning. * At 8:30 AM Friday the stage was 9.1 feet. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 9.5 feet this evening. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-220000- /O.NEW.KBOU.FL.Y.0003.170520T0600Z-170522T0000Z/ /WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 959 AM MDT Fri May 19 2017 The National Weather Service in Denver has issued a * Flood Advisory for the South Platte River near Weldona. * from late tonight to Sunday evening. * At 8:45 AM Friday the stage was 4.4 feet. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 9.0 feet Saturday evening. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-220359- /O.NEW.KBOU.FL.Y.0004.170520T1200Z-170522T1400Z/ /BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 959 AM MDT Fri May 19 2017 The National Weather Service in Denver has issued a * Flood Advisory for the South Platte River near Balzac. * from Saturday morning to Monday morning. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 9.1 feet Sunday morning. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$
4 follow-up statements
893 WGUS85 KBOU 200003 FLSBOU FLOOD ADVISORY NATIONAL WEATHER SERVICE DENVER CO 603 PM MDT Fri May 19 2017 ...The Flood Advisory continues for the following rivers in Colorado... Cache La Poudre River near Greeley affecting Weld County. South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along these rivers are urged to use caution. Avoid flooded areas and stay clear of river banks that could become unstable due to the high flows. && COC123-202200- /O.CON.KBOU.FL.Y.0001.000000T0000Z-170520T2200Z/ /GRPC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 603 PM MDT Fri May 19 2017 The Flood Advisory continues for the Cache La Poudre River near Greeley. * until Saturday afternoon. * At 5:30 PM Friday the stage was 6.6 feet. * Flood stage is 8.0 feet. * Forecast...The river will rise slightly to near 6.8 feet overnight. * Impact...At 7.0 feet...There is minor overbank flow into low lying areas along the Cache La Poudre River between Windsor and Greeley. && LAT...LON 4047 10495 4046 10474 4043 10459 4040 10462 4043 10474 4043 10488 $$ COC123-211200- /O.CON.KBOU.FL.Y.0002.000000T0000Z-170521T1200Z/ /KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 603 PM MDT Fri May 19 2017 The Flood Advisory continues for the South Platte River near Kersey. * until Sunday morning. * At 5:30 PM Friday the stage was 9.3 feet. * Flood stage is 10.0 feet. * Forecast...The river is cresting and will begin to fall by early Saturday morning. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-220000- /O.CON.KBOU.FL.Y.0003.000000T0000Z-170522T0000Z/ /WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 603 PM MDT Fri May 19 2017 The Flood Advisory continues for the South Platte River near Weldona. * until Sunday evening. * At 5:45 PM Friday the stage was 5.6 feet. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 9.0 feet Saturday evening. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-221202- /O.CON.KBOU.FL.Y.0004.000000T0000Z-170522T1400Z/ /BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 603 PM MDT Fri May 19 2017 The Flood Advisory continues for the South Platte River near Balzac. * until Monday morning. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 9.1 feet Sunday morning. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$ th
748 WGUS85 KBOU 201628 FLSBOU FLOOD ADVISORY NATIONAL WEATHER SERVICE DENVER CO 1028 AM MDT Sat May 20 2017 ...The Flood Advisory continues for the following river in Colorado... South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along the South Platte River in northeast Colorado are urged to use caution. Avoid flooded areas and stay clear of river banks that could become unstable due to the high flows. && COC123-211200- /O.CON.KBOU.FL.Y.0002.000000T0000Z-170521T1200Z/ /KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1028 AM MDT Sat May 20 2017 The Flood Advisory continues for the South Platte River near Kersey. * until Sunday morning. * At 9:30 AM Saturday the stage was 8.2 feet. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 8.1 feet this afternoon. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-220000- /O.CON.KBOU.FL.Y.0003.000000T0000Z-170522T0000Z/ /WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1028 AM MDT Sat May 20 2017 The Flood Advisory continues for the South Platte River near Weldona. * until Sunday evening. * At 10:16 AM Saturday the stage was 7.0 feet. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 8.1 feet early Sunday morning. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-221400- /O.CON.KBOU.FL.Y.0004.000000T0000Z-170522T1400Z/ /BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1028 AM MDT Sat May 20 2017 The Flood Advisory continues for the South Platte River near Balzac. * until Monday morning. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 8.4 feet Sunday afternoon. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$ th
018 WGUS85 KBOU 210038 FLSBOU FLOOD ADVISORY NATIONAL WEATHER SERVICE DENVER CO 638 PM MDT Sat May 20 2017 ...The Flood Advisory continues for the following rivers in Colorado... South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. .South Platte River levels in eastern Weld County are slowly receding but remain near or just below bankfull. The crest has yet to reach most of Morgan County. Flows are still forecast to rise above bankfull and flow into fields and meadows near Weldona by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along these rivers are urged to use caution. Avoid flooded areas and stay clear of river banks that could become unstable due to the high flows. && COC123-211200- /O.CON.KBOU.FL.Y.0002.000000T0000Z-170521T1200Z/ /KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 638 PM MDT Sat May 20 2017 The Flood Advisory continues for the South Platte River near Kersey. * until Sunday morning. * At 5:30 PM Saturday the stage was 7.8 feet. * Flood stage is 10.0 feet. * Forecast...The river will continue to slowly fall tonight. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-220000- /O.CON.KBOU.FL.Y.0003.000000T0000Z-170522T0000Z/ /WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 638 PM MDT Sat May 20 2017 The Flood Advisory continues for the South Platte River near Weldona. * until Sunday evening. * At 5:45 PM Saturday the stage was 7.3 feet. * Flood stage is 10.0 feet. * Forecast...The river is forecast to rise to near 8.2 feet around midday Sunday. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-221400- /O.CON.KBOU.FL.Y.0004.000000T0000Z-170522T1400Z/ /BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 638 PM MDT Sat May 20 2017 The Flood Advisory continues for the South Platte River near Balzac. * until Monday morning. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 7.8 feet Sunday night. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$ th
281 WGUS85 KBOU 210835 FLSBOU FLOOD ADVISORY NATIONAL WEATHER SERVICE DENVER CO 235 AM MDT Sun May 21 2017 ...The Flood Advisory is cancelled for the following rivers in Colorado... South Platte River near Kersey affecting Weld County. ...The Flood Advisory continues for the following rivers in Colorado... South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. The crest of the South Platte is reaching the Fort Morgan areas early this morning. This crest is expected to reach the Morgan/Washington county line tonight, and then Logan county by Monday morning. Only minor flooding of fields and meadows can be expected along this stretch of the South Platte. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along these rivers are urged to use caution. Avoid flooded areas and stay clear of river banks that could become unstable due to the high flows. && COC123-210905- /O.CAN.KBOU.FL.Y.0002.000000T0000Z-170521T1200Z/ /KERC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 235 AM MDT Sun May 21 2017 The Flood Advisory is cancelled for the South Platte River near Kersey. * until this morning. * At 1:30 AM Sunday the stage was 7.4 feet. * Flood stage is 10.0 feet. * Forecast...The river will slowly recede through this evening. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-220000- /O.CON.KBOU.FL.Y.0003.000000T0000Z-170522T0000Z/ /WNAC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 235 AM MDT Sun May 21 2017 The Flood Advisory continues for the South Platte River near Weldona. * until this evening. * At 1:45 AM Sunday the stage was 7.2 feet. * Flood stage is 10.0 feet. * Forecast...The river will hold nearly steady or slowly recede through this afternoon. * Impact...At 8.0 feet...The river is out of its banks and into fields and meadows. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-221400- /O.CON.KBOU.FL.Y.0004.000000T0000Z-170522T1400Z/ /BZNC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 235 AM MDT Sun May 21 2017 The Flood Advisory continues for the South Platte River near Balzac. * until Monday morning. * Flood stage is 10.0 feet. * Forecast...The river will rise to near 7.8 feet by early Monday morning. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood advisory went out at May 19, 5:42 AM MDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 19, 5:42 AM MDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 542 AM MDT Fri May 19 2017 .UPDATE... Issued at 542 AM MDT Fri May 19 2017 GOES 16 imagery shows the upper low is currently trying to become better organized over north central Colorado. This is having an impact on shower redevelopment on the plains with an organized band from roughly along/north of a line from Boulder to DIA and then to just west of Limon. End result should be a little more accumulation from the northern mountains into eastern Larimer county as this feeds west/northwest. Current Warnings cover this area well. Overall, minor adjustments made to PoPs, QPF, and snow. && .SHORT TERM...(Today and tonight) Issued at 324 AM MDT Fri May 19 2017 Storm system is winding down across the forecast area as energy did split as advertised in the NAM and ECMWF 24 hours ago. As a result, precipitation intensity had decreased significantly during the evening, with only light precipitation for the most part continuing early this morning. Exception was in the northern foothills and northern mountains where enough easterly flow was still producing locally heavier snowfall. However, this too will be decreasing through the early morning hours with orographic enhancement weakening. From Boulder and Denver southward to the Palmer Divide, have opted to cancel the Winter Storm Warning with additional accumulations expected to be an inch or less and little additional impact. Advisories for South Park and Middle Park also let go. Will continue the Winter Storm Warnings for the Front Range Mountains and Foothills with impacts including continued power outages and hazardous travel, but overall only expect light snow this morning (very little in the I-70 Corridor), and then heavier convective snow showers this afternoon. Looks like another 1 to 4 inches possible with most of that in the northern Front Range this morning, and then over the I-70 corridor of Summit County in the afternoon. Those Warnings may end up getting cancelled early too depending on how this evolves. There is a potential fly in the ointment with another wave of energy now taking shape near the CO/NM border early this morning. This feature will lift northeast across southeast Colorado, but increasing Q-G lift ahead of it will likely bring more widespread showers for the afternoon. At this point, we think the bulk of precipitation with this wave should end up east of the I-25 Corridor, but at the same time a weak surge may end up pushing it back into Denver. We will adjust PoPs accordingly to have higher PoPs again by this afternoon. Precipitation type will again be tricky, mainly snow along/west of a Greeley to Limon line this morning, but then some daytime heating and higher wet bulbs this afternoon may bring some rain all the way back to the I-25 Corridor. At the same time, heavier precipitation rates could lend itself to some light snow accumulation out toward Limon. For tonight, the upper level storm system will move eastward with subsidence and drying eventually building in. Lingering showers this evening will push east across the plains while ending along the Front Range during the evening. Some clearing late would likely allow temps to drop to or just below freezing, so will issue a freeze warning for the plains from the I-25 corridor eastward to Fort Morgan and Limon. May see some patchy fog develop as well in places that clear. .LONG TERM...(Saturday through Thursday) Issued at 324 AM MDT Fri May 19 2017 The upper level storm system will move into cntrl Nebraska on Sat. There still could be some light pcpn over far nern CO in the morning on the back side of the upper level low. Otherwise outside of a slight chc of showers in the mtns it will be dry with moderating temperatures. Aftn highs will be in the 55 to 60 degree range across the plains. On Sun an upper level trough in nwly flow aloft will affect the area Sun aftn thru Sun night. There is some wk mid lvl ascent associated with this feature along with quite a bit of moisture. In addition there will be a fnt moving into nern CO during the aftn with upslope flow developing. Overall should see a good chance of snow showers in the mtns Sun aftn into Sun evening with a chc of showers and a few tstms across the plains. Highs will be in the lower to mid 60s across nern CO. For Mon drier air in nnw flow aloft will be over the area thru the aftn with only a slight chc of showers in the mtns. Aftn highs will be in the 60s across the plains. Mon night into early Tue another disturbance embedded in the nnw flow will affect nrn CO with some mid lvl ascent. In addition another fnt will move across nern CO Mon evening which will enhance upslope flow. Thus will see a good chc of snow showers in the mtns with another chc of showers and a few tstms across the plains. By Tue aftn drier air will spread across the area as the disturbance moves se of the area. However there still could be a slight chc of showers across the higher terrain and plains. As for highs readings will be in the upper 50s to lower 60s across nern CO. On Wed dry nnw flow aloft will be over the area with no pcpn expected. Temperatures will be warmer as aftn highs rise into the upper 60s to lower 70s across the plains. By Thu the flow aloft will become more wly. There is some moisture embedded in the flow and will decent lapse rates will keep in a slight chc of showers/tstms over the higher terrain. Temperatures will continue to rise with highs in the 70s across nern CO. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 324 AM MDT Fri May 19 2017 IFR conditions will likely persist through the day with areas of light snow and rain, low ceilings, and light fog. There are a few breaks in the lower clouds near KBJC this morning, but may be short-lived. Light snow expected to produce no more than an inch of snow on elevated surfaces and at worst case a brief period of light slush on runways. By 00Z, showers should be tapering off and then expect ceilings to eventually lift 06Z-12Z. Patchy fog possible thereafter but mainly north of KDEN with light downsloping west/southwest developing for the Front Range airports. && .HYDROLOGY... Issued at 324 AM MDT Fri May 19 2017 Mainly light QPF amounts under one half inch expected through today. Rises are occurring on the South Platte downstream of Denver, and on the Cache La Poudre near Greeley. Flood Warning for the South Platte at Kersey remains in effect today with a forecast crest less than 1 foot above flood stage, but considerable lowland and meadow flooding expected along that stretch. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 6 PM MDT this evening for COZ033>036. Freeze Warning from 2 AM to 9 AM MDT Saturday for COZ038>046. Winter Storm Warning until noon MDT today for COZ038. && UPDATE...Barjenbruch SHORT TERM...Barjenbruch LONG TERM...RPK AVIATION...Barjenbruch HYDROLOGY...Barjenbruch
Hazardous weather outlook, May 19, 5:13 AM MDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 513 AM MDT Fri May 19 2017 COZ030>051-201115- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 513 AM MDT Fri May 19 2017 ...WINTER STORM BEGINNING TO WIND DOWN... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Snow will continue this morning mainly along the Front Range north of I-70. Another 2 to 5 inches of snow is expected to accumulate in those locations this morning, with up to 2 inches toward Fort Collins and Loveland. Lighter snow will occur farther south including Denver and the Palmer Divide. Meanwhile, mostly rain will fall in areas along and east of a line from Greeley to Limon. Showers will continue into the afternoon, while also becoming heavier again in the I-70 Corridor of the mountains and foothills. Hazardous travel conditions remain in the Front Range Mountains and Foothills today, along with scattered power outages and broken tree limbs. Freezing temperatures on the plains tonight could injure or kill tender plants. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The mountains can expect widely scattered late day showers and thunderstorms on Saturday. An unsettled pattern returns Sunday through Tuesday with a chance of precipitation over much of the forecast area all three days. There could be a few late day thunderstorms as well. Drier and warmer weather will return for Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. However, any snowfall reports will be greatly appreciated.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 4:01 AM MDT | Freeze Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 6 more | 28 hr |
| May 19, 8:45 AM MDT | River Flood Advisory | BOU | Weld | 31 hr |
| May 19, 9:59 AM MDT | River Flood Advisory | BOU | Morgan | 56 hr |
| May 19, 9:59 AM MDT | River Flood Advisory | BOU | Logan, Morgan, Washington | 70 hr |
Nearby
River Flood Advisories in Colorado, 2017Every river flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.